On the absolute ϕ -summability factors of infinite series

Bor, Hüseyin

Portugaliae mathematica (1988)

  • Volume: 45, Issue: 2, page 131-138
  • ISSN: 0032-5155

How to cite


Bor, Hüseyin. "On the absolute $\varphi $-summability factors of infinite series." Portugaliae mathematica 45.2 (1988): 131-138. <http://eudml.org/doc/115617>.

author = {Bor, Hüseyin},
journal = {Portugaliae mathematica},
keywords = {summability factors},
language = {eng},
number = {2},
pages = {131-138},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the absolute $\varphi $-summability factors of infinite series},
url = {http://eudml.org/doc/115617},
volume = {45},
year = {1988},

AU - Bor, Hüseyin
TI - On the absolute $\varphi $-summability factors of infinite series
JO - Portugaliae mathematica
PY - 1988
PB - Sociedade Portuguesa de Matemática
VL - 45
IS - 2
SP - 131
EP - 138
LA - eng
KW - summability factors
UR - http://eudml.org/doc/115617
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.